# SDR DALA2023032602314

- Difficulty date: March 24, 2023
- Submitted: March 26, 2023
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 53,835 hours, 38,365 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9577, TAIL COMPT FRAME CRACKED STA 1133 AT STR 2R-MARKED. CORRECTIVE ACTION: COMPLIED WITH ER/A 607133-14 REV. ORIG. PRI REV. "0" ALL INSTRUCTIONAL STEPS. I ALL INSTRUCTIONAL STEPS ON ER/A 607133-14 REV. ORIG. PRI REV. "0" MATCH FINALE ER/A 607133-14 REV. ORIG. (LP 2686115)
